# SDR BKEA2016021600001

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N236LC
- Make and model: Gulstm 200
- Aircraft serial: 154
- Aircraft time: 3,165 hours, 1,510 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF,  FAILED TO RECEIVE A GEAR UP INDICATION ON THE RT MAIN.  WE CYCLED THE GEAR 3 TIMES WITH NO CHANGE.   DUMPED FUEL AND RETURNED TO DEPARTURE, LANDING UNDER MAX WEIGHT.  DISCOVERED SOME ICE IN THE AFT FLANGE OF THE GEAR DOOR THAT MAKES CONTACT WITH THE FUSELAGE.  SUSPECT IT WAS A RESULT OF SERVICING OUR WATER IN BELOW FREEZING TEMPERATURES.  MAINTENANCE PERFORMED A GEAR SWING AND NO DEFECTS WERE NOTED.  DEPARTED WITH NO FURTHER ISSUES.
